# SDR S02252036

- Difficulty date: October 26, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Make and model: Boeing 747-200
- Aircraft serial: 24308
- Engine: Pwa JT9D7R4G2
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

B18771 SIDE CARGO DOOR DOOR WARNING LIGHT ILLUM. ON BOTH FORWARD AND F/E PANEL DURING TAKE-OFF PHASE.  CHECKED OPEN/CLOSE MOVEMENT AND CLOSING/LOCKING DEVICES FOUND ALL OK. CLOSED AND LOCKED DOOR.
